Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 270715, 8 pages
http://dx.doi.org/10.1155/2014/270715
Research Article

Lie Groupoids and Generalized Contact Manifolds

Department of Mathematics, Faculty of Science and Art, Inonu University, 44280 Malatya, Turkey

Received 4 December 2013; Revised 3 June 2014; Accepted 5 June 2014; Published 23 June 2014

Academic Editor: Jaume Giné

Copyright © 2014 Fulya Şahin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Ehresmann, “Catégories topologiques et catégories différentiables,” in Colloque de Géométrie Différentielle Globale, Bruxelles, Belgium, pp. 137–150, Librairie Universitaire, 1959. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. Crainic and R. L. Fernandes, “Integrability of Lie brackets,” Annals of Mathematics. Second Series, vol. 157, no. 2, pp. 575–620, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Degeratu, “Projective limits of Lie groupoids,” Analele Universităţii din Oradea. Fascicola Matematica, vol. 16, pp. 183–188, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. R. Farhangdoost and T. Nasirzade, “Geometrical categories of generalized Lie groups and Lie group-groupoids,” Iranian Journal of Science and Technology A. Science, vol. 37, no. 1, pp. 69–73, 2013. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. C.-M. Marle, “Calculus on Lie algebroids, Lie groupoids and Poisson manifolds,” Dissertationes Mathematicae (Rozprawy Matematyczne), vol. 457, p. 57, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. D. S. Zhong, Z. Chen, and Z. J. Liu, “On the existence of global bisections of Lie groupoids,” Acta Mathematica Sinica (English Series), vol. 25, no. 6, pp. 1001–1014, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Pradines, “Théorie de Lie pour les groupoïdes différentiables. Calcul différenetiel dans la catégorie des groupoïdes infinitésimaux,” Comptes Rendus de l'Académie des Sciences A, vol. 264, pp. 245–248, 1967. View at Google Scholar · View at MathSciNet
  8. N. Hitchin, “Generalized Calabi-Yau manifolds,” The Quarterly Journal of Mathematics, vol. 54, no. 3, pp. 281–308, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Gualtieri, Generalized complex geometry [Ph.D. thesis], University of Oxford, 2003.
  10. D. Iglesias-Ponte and A. Wade, “Contact manifolds and generalized complex structures,” Journal of Geometry and Physics, vol. 53, no. 3, pp. 249–258, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Y. S. Poon and A. Wade, “Generalized contact structures,” Journal of the London Mathematical Society. Second Series, vol. 83, no. 2, pp. 333–352, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. A. Wade, “Local structure of generalized contact manifolds,” Differential Geometry and its Applications, vol. 30, no. 1, pp. 124–135, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. Crainic, “Generalized complex structures and Lie brackets,” Bulletin of the Brazilian Mathematical Society. New Series: Boletim da Sociedade Brasileira de Matemática, vol. 42, no. 4, pp. 559–578, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. Crainic and C. Zhu, “Integrability of Jacobi structures,” Annales de l'institut Fourier, vol. 57, no. 4, pp. 1181–1216, 2007. View at Google Scholar
  15. A. A. Kirillov, “Local Lie algebras,” Russian Mathematical Surveys, vol. 31, pp. 55–75, 1976. View at Google Scholar
  16. M. Crainic and R. L. Fernandes, “Lectures on integrability of Lie brackets,” in Lectures on Poisson Geometry, vol. 17 of Geometry and Topology Monographs, pp. 1–107, Geometry & Topology Publications, Coventry, UK, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. H. Bursztyn, M. Crainic, A. Weinstein, and C. Zhu, “Integration of twisted Dirac brackets,” Duke Mathematical Journal, vol. 123, no. 3, pp. 549–607, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. J. Janyška and M. Modugno, “Generalized geometrical structures of odd dimensional manifolds,” Journal de Mathématiques Pures et Appliquées. Neuvième Série, vol. 91, no. 2, pp. 211–232, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet